The consistency strength of the free-subset property for ωω

Journal of Symbolic Logic 49 (4):1198 - 1204 (1984)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274272
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 21,444
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA
Heike Mildenberger (2004). More Canonical Forms and Dense Free Subsets. Annals of Pure and Applied Logic 125 (1-3):75-99.
Heike Mildenberger (1997). Order Types of Free Subsets. Annals of Pure and Applied Logic 89 (1):75-83.
Peter Koepke (1988). Some Applications of Short Core Models. Annals of Pure and Applied Logic 37 (2):179-204.
Randall Dougherty (1997). Narrow Coverings of Ω-Ary Product Spaces. Annals of Pure and Applied Logic 88 (1):47-91.

View all 6 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

175 ( #21,073 of 1,911,676 )

Recent downloads (6 months)

40 ( #18,296 of 1,911,676 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.